Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on tensor products of ample line bundles on abelian varieties

Author: Yoshiaki Fukuma
Journal: Proc. Amer. Math. Soc. 128 (2000), 2513-2516
MSC (1991): Primary 14C20
Published electronically: April 27, 2000
MathSciNet review: 1766603
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $(X,L)$ be a polarized abelian variety defined over the complex number field. Then we classify $(X,L)$ with $h^{0}(L)\geq 2$such that $(k+1)L$ is not $k$-jet ample nor $k$-very ample.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14C20

Retrieve articles in all journals with MSC (1991): 14C20

Additional Information

Yoshiaki Fukuma
Affiliation: Department of Mathematics, Faculty of Science, Tokyo Institute of Technology, Oh-okayama, Meguro-ku, Tokyo 152-8551, Japan
Address at time of publication: Department of Mathematics, Naruto University of Education, Takashima, Naruto-cho, Naruto-shi 772-8502, Japan

PII: S 0002-9939(00)05879-2
Keywords: Polarized abelian variety, $k$-jet ample, $k$-very ample
Received by editor(s): July 29, 1997
Published electronically: April 27, 2000
Additional Notes: The author is a Research Fellow of the Japan Society for the Promotion of Science.
Communicated by: Ron Donagi
Article copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia